Medical Questions > Cancer > Leukemia Forum

CML -after starting Tasigna in excruciating pain

User Profile
CML? Have you ever heard of a patient being diagnosed with CML and just 2 months later after starting Tasigna be in excruciating pain that does not subside? why and what can be some reasons?


Did you find this post helpful?
|

User Profile
replied March 3rd, 2011
Leukemia Answer A20275
Hello and thank you for posting your medical question on E health forum.

From the description here, it seems that there might be a progression of the CML to blast crisis, resulting in increase in the severity of the symptoms.

This could also be a indicator of failure of therapy.

But the definitive diagnosis will be made by a physical examination and diagnostic evaluation.

You might consider consulting your hematologist for proper treatment.

I hope this helps.




|
Did you find this post helpful?
Tags: Leukemia
Quick Reply
Must Read
Click here for basic info on leukemia, including diagnostic types and how doctors classify this disease of blood forming tissues....
Is leukemia inherited? Read here for more info on what causes leukemia and what environment risk factors or triggers you might avoid....
Leukemia can affect many parts of the body, including the organs of the cardiovascular and digestive systems. But what are the major symptoms of leukemia?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Leukemia , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.